Some people seem to actually feel some effect after taking T3. It depends on the dosage and whether your body is accustomed to it yet or not. Also, with T3 meds it is usually advisable to split the dose in half and take half in the a.m. and half in early afternoon. This helps avoid the type of reaction you are talking about.
no..didnt mean i felt hyperthyroid after taking it...Want to know the chemistry, like why does are t3, and even t4 rise above normal n yet we feel no hyperthyroid syptoms..btw i take my armour at 9am and 1am ..just curious
As I mentioned. Some people do feel the effect. It somewhat depends on the amount and the sensitivity to it. Also, the half life of T3 is slightly less than a day, so that means that only 50% of the amount of T3 that you take will be active in the blood during the first day. So it doesn't happen all at once. It takes 4-5 days for your morning dose to be fully reflected in your blood. Meanwhile you are also gradually getting the effects of yesterday's dose and even a slightly less amount from the day before.
Sorry if I'm not explaining this very well. It's a bit complicated.
lol..Basketball and soccer..is crazy.. like im worrying so much about t3 this, thyroid that..im killing myself..so u sure, no advantage??lol ..im going crazy..sometimes this ocd gets the best of me..is hard..ugh..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.